Alert archive / Georgia / Flood Watches in 2020
Flood Watch 3, NWS Atlanta, GA
NWS Atlanta, GA issued this flood watch at Feb 9, 2020, 3:08 AM EST for 38 counties in Georgia. It took effect at Feb 10, 2020, 1:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 9, 2020, 3:08 AM EST (08:08 UTC)
- In effect from
- Feb 10, 2020, 1:00 PM EST
- Expired
- Feb 10, 2020, 11:41 AM EST
- In force
- Issued by
- NWS Atlanta, GA
- Flood severity
- None
All 38 counties
Banks County, GA, Barrow County, GA, Bartow County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Gordon County, GA, Gwinnett County, GA, Hall County, GA, Haralson County, GA, Jackson County, GA, Lumpkin County, GA, Madison County, GA, Murray County, GA, Oconee County, GA, Paulding County, GA, Pickens County, GA, Polk County, GA, Rockdale County, GA, Towns County, GA, Union County, GA, Walker County, GA, Walton County, GA, White County, GA, Whitfield County, GA
The radar
The Atlanta radar (KFFC), 100 km from the middle of the area, began a volume at 08:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.1 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 957 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
581 WGUS62 KFFC 090808 FFAFFC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Peachtree City GA 308 AM EST Sun Feb 9 2020 GAZ001>009-011>016-019>025-027-030>037-041>047-055-092000- /O.NEW.KFFC.FA.A.0003.200210T1800Z-200212T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Haralson-Carroll- Douglas-South Fulton-DeKalb-Rockdale-Walton-Clayton- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, and Conyers 308 AM EST Sun Feb 9 2020 ...FLOOD WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING... The National Weather Service in Peachtree City has issued a * Flood Watch for portions of north central Georgia...northeast Georgia and northwest Georgia...including the following areas...in north central Georgia...Barrow...Cherokee... Clayton...Cobb...Dawson...DeKalb...Douglas...Fannin... Forsyth...Gilmer...Gwinnett...Hall...Lumpkin...North Fulton... Pickens...Rockdale...South Fulton...Union and Walton. In northeast Georgia...Banks...Clarke...Jackson...Madison... Oconee...Towns and White. In northwest Georgia...Bartow... Carroll...Catoosa...Chattooga...Dade...Floyd...Gordon... Haralson...Murray...Paulding...Polk...Walker and Whitfield. * From Monday afternoon through Tuesday evening * Several waves of moderate to heavy rain will be moving in Monday and persisting for much of the week. Through Tuesday evening, three to four inches of rain with locally higher amounts are possible. Flooding could also occur in low- lying areas, rivers, small creeks and streams, which could continue well after the rain ends. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
4 follow-up statements
642 WGUS62 KFFC 091939 FFAFFC Flood Watch National Weather Service Peachtree City GA 239 PM EST Sun Feb 9 2020 GAZ001>009-011>016-019>025-027-030>037-041>047-055-100400- /O.CON.KFFC.FA.A.0003.200210T1800Z-200212T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Haralson-Carroll- Douglas-South Fulton-DeKalb-Rockdale-Walton-Clayton- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, and Conyers 239 PM EST Sun Feb 9 2020 ...FLOOD WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING... The Flood Watch continues for * Portions of north central Georgia...northeast Georgia and northwest Georgia...including the following areas...in north central Georgia...Barrow...Cherokee...Clayton...Cobb... Dawson...DeKalb...Douglas...Fannin...Forsyth...Gilmer... Gwinnett...Hall...Lumpkin...North Fulton...Pickens... Rockdale...South Fulton...Union and Walton. In northeast Georgia...Banks...Clarke...Jackson...Madison...Oconee...Towns and White. In northwest Georgia...Bartow...Carroll...Catoosa... Chattooga...Dade...Floyd...Gordon...Haralson...Murray... Paulding...Polk...Walker and Whitfield. * From Monday afternoon through Tuesday evening * Several waves of moderate to heavy rain will be moving in Monday and persisting for much of the week. Through Tuesday evening, two to four inches of rain with locally higher amounts are possible. Flooding could also occur in low-lying and urbanized areas, rivers, creeks and streams, which could continue well after the rain ends. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
646 WGUS62 KFFC 100337 FFAFFC Flood Watch National Weather Service Peachtree City GA 1037 PM EST Sun Feb 9 2020 GAZ001>009-011>016-019>025-027-030>037-041>047-055-101145- /O.CON.KFFC.FA.A.0003.200210T1800Z-200212T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Haralson-Carroll- Douglas-South Fulton-DeKalb-Rockdale-Walton-Clayton- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, and Conyers 1037 PM EST Sun Feb 9 2020 ...FLOOD WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING... The Flood Watch continues for * Portions of north central Georgia...northeast Georgia and northwest Georgia...including the following areas...in north central Georgia...Barrow...Cherokee...Clayton...Cobb... Dawson...DeKalb...Douglas...Fannin...Forsyth...Gilmer... Gwinnett...Hall...Lumpkin...North Fulton...Pickens... Rockdale...South Fulton...Union and Walton. In northeast Georgia...Banks...Clarke...Jackson...Madison...Oconee...Towns and White. In northwest Georgia...Bartow...Carroll...Catoosa... Chattooga...Dade...Floyd...Gordon...Haralson...Murray... Paulding...Polk...Walker and Whitfield. * From Monday afternoon through Tuesday evening * Several waves of moderate to heavy rain will be moving in Monday and persisting for much of the week. Through Tuesday evening, two to four inches of rain with locally higher amounts are possible. Flooding could also occur in low-lying and urbanized areas, rivers, creeks and streams, which could continue well after the rain ends. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
304 WGUS62 KFFC 100858 FFAFFC Flood Watch National Weather Service Peachtree City GA 358 AM EST Mon Feb 10 2020 GAZ001>009-011>016-019>025-027-030>037-041>047-055-101700- /O.CON.KFFC.FA.A.0003.200210T1800Z-200212T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Haralson-Carroll- Douglas-South Fulton-DeKalb-Rockdale-Walton-Clayton- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, and Conyers 358 AM EST Mon Feb 10 2020 ...FLOOD WATCH REMAINS IN EFFECT FROM 1 PM EST THIS AFTERNOON THROUGH TUESDAY EVENING... The Flood Watch continues for * Portions of north central Georgia...northeast Georgia and northwest Georgia...including the following areas...in north central Georgia...Barrow...Cherokee...Clayton...Cobb... Dawson...DeKalb...Douglas...Fannin...Forsyth...Gilmer... Gwinnett...Hall...Lumpkin...North Fulton...Pickens... Rockdale...South Fulton...Union and Walton. In northeast Georgia...Banks...Clarke...Jackson...Madison...Oconee...Towns and White. In northwest Georgia...Bartow...Carroll...Catoosa... Chattooga...Dade...Floyd...Gordon...Haralson...Murray... Paulding...Polk...Walker and Whitfield. * From 1 PM EST this afternoon through Tuesday evening * Several waves of moderate to heavy rain are expected through Tuesday evening. Two to four inches of rain with locally higher amounts are possible. Flooding could also occur in low-lying and urbanized areas, rivers, creeks and streams, which could continue well after the rain ends. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible Flood Warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$
542 WGUS62 KFFC 101641 FFAFFC URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Peachtree City GA 1141 AM EST Mon Feb 10 2020 GAZ001>009-011>016-019>025-027-030>037-041>047-055-110045- /O.CAN.KFFC.FA.A.0003.200210T1800Z-200212T0000Z/ /O.NEW.KFFC.FF.A.0003.200210T1800Z-200212T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Haralson-Carroll- Douglas-South Fulton-DeKalb-Rockdale-Walton-Clayton- Including the cities of Calhoun, Dahlonega, Cleveland, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, and Conyers 1141 AM EST Mon Feb 10 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... The National Weather Service in Peachtree City has issued a * Flash Flood Watch for much of north Georgia...generally north of a Franklin to Jonesboro to Athens line. * Through Tuesday evening * The first round of heavy rain will be moving in this afternoon and continue through midday Tuesday. Two to four inches of rain is expected with local amounts approaching six inches. With saturated soil and very high streamflow, runoff from the heavy rain will be enhanced, leading to a greater threat of flash flooding. * Flash flooding and minor to moderate flooding of larger creeks and rivers is expected. This will close some roads and could flood homes and businesses in flood-prone areas. Along larger creeks and rivers, flooding could last for several days. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && This Flash Flood Watch replaces the Flood Watch issued for much of north Georgia. $$ GAZ048-052>054-057-110045- /O.NEW.KFFC.FF.A.0003.200210T1800Z-200212T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Newton-Heard-Coweta-Fayette-Henry- Including the cities of Covington, Newnan, and Peachtree City 1141 AM EST Mon Feb 10 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... The National Weather Service in Peachtree City has issued a * Flash Flood Watch for portions of north central Georgia and west central Georgia...including the following areas...in north central Georgia...Fayette...Henry and Newton. In west central Georgia...Coweta and Heard. * Through Tuesday evening * The first round of heavy rain will be moving in this afternoon and continue through midday Tuesday. Two to three inches of rain is expected with locally higher amounts. With saturated soil and very high streamflow, runoff from the heavy rain will be enhanced, leading to a greater threat of flash flooding. * Flash flooding and minor to moderate flooding of larger creeks and rivers is expected. This will close some roads and could flood homes and businesses in flood-prone areas. Along larger creeks and rivers, flooding could last for several days. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flood watch went out at Feb 9, 12:09 AM EST, 2 hours 59 minutes earlier.
Area forecast discussion, Feb 9, 12:09 AM EST, 2 hours 59 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 1209 AM EST Sun Feb 9 2020 .UPDATE FOR AVIATION... PREV DISCUSSION... /Issued 903 PM EST Sat Feb 8 2020/ UPDATE... Lower visibilities spreading much quicker and more widely than anticipated, had to go ahead with a Dense Fog Advisory for a large portion of north and parts of central Georgia for the overnight hours. 20 && UPDATE... Pool of cool/saturated air associated with the areas that received accumulating snowfall earlier today is resulting in a persistent area of low clouds and fog across northeast and east Georgia that is beginning to spread back west into the Atlanta metro area. We will need to watch visibilities across north and east Georgia for any widespread development of dense fog, but at this time it remains a bit patchy for an advisory. Adjusted Sky/Visibility/Weather grids and hourly Temperature/DewPoint grids to match current and forecast trends. 20 && SHORT TERM /Tonight through Sunday Night/... A low-level shortwave trough is exiting the forecast area with only light showers remnant in central Georgia. But in its wake left 4-6" of snowfall in the Northeast Georgia mountains and 1-3" in several areas of north Georgia not specifically in the higher elevations. Even Atlanta received some aggregates ending the long streak of no snowfall for the city. Similar to yesterday, skies will stay locked in with low-level cloud cover through the afternoon and begin clearing from west to east around and just before dusk. The clearing will allow us to cool again to near freezing for most of the area, but with melting snow, high moisture from the rains and calm winds, several hazardous issues could present themselves tonight including patchy black ice for most of northern Georgia, and possible areas of freezing fog in and along the I-20 and I-85 corridors. For now, these threats will be discussed further in a Special Weather Statement. By Sunday, conditions should begin to improve with highs rising to the mid-50s to mid-60, clear skies, and the last day for a while with no precip. Monday, the next deluge begins. Thiem LONG TERM /Monday through Saturday/... Main concerns in the long term period is heavy rain and flooding. 12Z guidance continue to indicate an extended period of strong/broad SWly flow aloft that began in the short term period. Moisture fetch originating from the E Pacific basin with significantly high PW values for this time of year. As mentioned in prev discussion, the ingredients for heavy rain and flooding coming together starting late Monday and continuing Tuesday. 12Z guidance still indicating 2 to 4 inches mainly over north and west GA for the 36 hour period from 12Z Mon to 00Z Wed. With extremely high streamflow and soil moisture, runoff potential will be correspondingly high. To add insult to injury, the SW flow stays in place and another wave expected to bring another round of rain, potentially heavy, on Thursday. A flood outlook (ESFFFC) was issued discussing the heavy rain and flood potential. The previous Long Term Discussion Follows... SNELSON LONG TERM /Sunday Night through Friday/... The long term portion begins as a rare quiet period across the forecast area but things will be changing quickly as we approach 12Z Monday. With persistent SW flow aloft, we are just going to get system after system affecting us through the long term. This first system looks to bring categorical pops to the northern portion of the area for Monday. This will expand southward for Monday night with almost all areas seeing sustained light to moderate rainfall. With the copious amounts of rain seen the last few days, it will not day much to add to the hydrology concerns already being experienced across the area. As a result, the northern zones have already been placed in a moderate risk excessive rainfall for day 3. Front stalls over the area as SW flow aloft just prevents fronts from making it through. Continued categorical pops and very unneeded rainfall in the offing for Tuesday as well. As a matter of fact, taking into account Wednesday rainfall along the front, models are indicating another 3 to 6 inches of rain north of I20. Will almost certainly need another flood watch with subsequent forecasts. Will be carrying thunder primarily for Central portions on Wednesday but no severe is anticipated at this time. System finally exits on Friday with high pressure building in its wake. This again could be short lived as another gulf system looks to bring additional high rain chances to the area per the GFS ECMWF is decidedly less bullish on this feature and will use a blend for now. Deese && .AVIATION... 06Z Update... Main concern is ongoing LIFR ceilings/vsbys due to fog. Expect improvement to VFR about 13-16Z then VFR the remainder of the day. Surface winds calm or light NE-SE to start then ESE less than 10 kts during the day Sunday. && //ATL Confidence...06Z Update... High confidence to start. Medium confidence for timing of improvement to VFR. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 37 30 55 37 / 70 5 0 10 Atlanta 45 31 56 42 / 80 0 0 10 Blairsville 37 25 51 35 / 80 5 0 30 Cartersville 40 29 56 40 / 80 0 0 20 Columbus 53 36 63 46 / 40 0 0 10 Gainesville 33 29 53 38 / 80 5 0 20 Macon 51 34 61 43 / 30 0 0 10 Rome 46 29 57 42 / 80 0 0 20 Peachtree City 49 31 59 42 / 70 0 0 10 Vidalia 55 38 64 46 / 5 0 0 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Dense Fog Advisory until 9 AM EST Sunday for the following zones: Banks...Barrow...Bartow...Butts...Cherokee...Clarke... Clayton...Cobb...Coweta...Dawson...DeKalb...Douglas...Fannin... Fayette...Forsyth...Gilmer...Gordon...Greene...Gwinnett...Hall... Henry...Jackson...Jasper...Lumpkin...Madison...Morgan...Murray... Newton...North Fulton...Oconee...Oglethorpe...Paulding... Pickens...Putnam...Rockdale...South Fulton...Spalding... Taliaferro...Towns...Union...Walton...White...Wilkes. && AVIATION...BDL
Hazardous weather outlook, Feb 8, 3:55 PM EST, 11 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 355 PM EST Sat Feb 8 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-092100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 355 PM EST Sat Feb 8 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... ...Winter Weather Advisory In Effect For Portions of North Central and Northeast Georgia... A Winter Weather Advisory is now in effect for portions of North Central and Northeast Georgia until 8 PM this evening. While the snow has ended, many roads will remain slick and hazardous, especially where heavier snow was observed. Tonight temperatures are expected to drop below freezing for North and portions of Central Georgia roughly north of a line from La Grange to Macon to Jefferson which may cause hazardous road conditions. Black ice will be possible where water from rains or snow melt refreezes on untreated roadways creating slick conditions. Calm winds and some clearing skies will also allow for some patchy fog development over parts of north and central Georgia tonight. Where temperatures drop to near or below freezing, there is a chance that some freezing fog could develop which could also cause roads, bridges and overpasses to become slick. Please use caution and monitor latest conditions before driving tonight and Sunday morning. .DAYS TWO THROUGH SEVEN...Sunday through Friday... On Sunday morning, road conditions may continue to be slippery from black ice and patchy freezing fog from the overnight hours until approximately 10 AM when temperatures rise above freezing. Additional moderate rainfall from multiple storm systems will exacerbate ongoing flooding issues through much of next week. This will be especially true on Monday when a moderate risk of excessive rainfall will be in effect and widespread 2 to 4 inches will be possible on average over a 36 hour period with locally higher amounts possible. With extremely high streamflows and soil moistures, runoff will pose a threat for flooding in urbanized and low-lying areas. as well as streams and creeks that react quickly to high rainfall amounts, and rivers with already high streamflows. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 9:00 PM EST | Dense Fog Advisory | FFC | Banks, Barrow, Bartow, Butts, Cherokee, Clarke and 36 more | 4 hr |
| Feb 9, 12:54 AM EST | Dense Fog Advisory | FFC | Baldwin, Bibb, Chattahoochee, Crawford, Hancock, Harris and 18 more | 8 hr |
| Feb 9, 12:54 AM EST | Freezing Fog Advisory | FFC | Banks, Barrow, Bartow, Butts, Carroll, Catoosa and 46 more | 8 hr |
| Feb 9, 9:10 AM EST | Dense Fog Advisory | FFC | Baldwin, Bibb, Chattahoochee, Crawford, Hancock, Harris and 18 more | 50 min |
| Feb 9, 9:10 AM EST | Freezing Fog Advisory | FFC | Banks, Barrow, Bartow, Butts, Carroll, Catoosa and 46 more | 50 min |
| Feb 9, 11:50 AM EST | River Flood Warning | FFC | Bleckley, Pulaski | 5 days |
| Feb 9, 11:50 AM EST | River Flood Warning | FFC | Dade | 5 days |
| Feb 9, 11:50 AM EST | River Flood Warning | FFC | Floyd | 7 days |
| Feb 9, 11:50 AM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.